# SDR LR7A2012011700315

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND LT OTBD WING LOWER NR 3 PLANK TO RAINBOW FITTING NEXT OVERSIZE PIN RIVET FS 572, LOWS 5, WL 256.  REPAIR ACCOMPLISHED IAW MEA 382-57-11-044.
